# SDR CALA2013102892430

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FRAME T CAP CORRODED TOP SURFACE BS1153, STRINGER 32L -STRINGER 32R. REPLACED UPPER T CAP AT BS 1153, STRINGER 32L-3 2R IAW WITH SRM 53-00-07 & 51-40-02.
